# SDR 96ZZZM1004

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA7020559
- Condition: Corrosion
- Location: Fs 791-824
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK 53 SQUARE INCHES OF INTERGRANULAR CORROSION ON LONGERON 38 LEFT AFT FS 791-798 AND AT FS 807-824, LONGERON IS IN SKIN AND LONGERON INSTALLATION.  REMOVED CORROSION, FABRICATED REPAIR FITTINGS IAW SRM 53-10-00 PG 1-9 AND INSTALLED REPAIR IAW 53-10-00.  (M)
